# SDR 95ZZZX6637

- Difficulty date: November 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60UE
- Make and model: Beech 1900C
- Aircraft serial: UC60
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 1143840201
- Condition: Broken
- Location: Windshield
- Part time: 17,288 hours
- Stage of operation: AP
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

SPW - DURING APPROACH, A MALLARD CONTACTED THE LT WINDSHIELD.  THE WINDSHIELD COBWEBBED AND HAD A SMALL AMOUNT OF SHATTER.  THE UPPER WINDSHIELD BEAM AND LT WINDSHIELD WERE REPLACED.  REFERENCE OPERATOR CONTROL NR 95ZZZX6636.
